6 Publikationen

Alle markieren

[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937739
Quadratic forms and Sobolev spaces of fractional order
Bux K-U, Kaßmann M, Schulze T (2019)
Proceedings of the London Mathematical Society 119(3): 841-866.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
The braided Thompson's groups are of type F-infinity
Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M (2016)
Journal für die Reine und Angewandte Mathematik 718: 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem
Bux K-U, Koehl R, Witzel S (2013)
Annals Of Mathematics 177(1): 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603 PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem
Bux K-U, Ershov MV, Rapinchuk AS (2011)
Groups Geometry and Dynamics 5(2): 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
SLn(Z [t]) is not FPn-1
Bux K-U, Mohammadi A, Wortman K (2010)
COMMENTARII MATHEMATICI HELVETICI 85(1): 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937739
Quadratic forms and Sobolev spaces of fractional order
Bux K-U, Kaßmann M, Schulze T (2019)
Proceedings of the London Mathematical Society 119(3): 841-866.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
The braided Thompson's groups are of type F-infinity
Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M (2016)
Journal für die Reine und Angewandte Mathematik 718: 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem
Bux K-U, Koehl R, Witzel S (2013)
Annals Of Mathematics 177(1): 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603 PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem
Bux K-U, Ershov MV, Rapinchuk AS (2011)
Groups Geometry and Dynamics 5(2): 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
SLn(Z [t]) is not FPn-1
Bux K-U, Mohammadi A, Wortman K (2010)
COMMENTARII MATHEMATICI HELVETICI 85(1): 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung